# SDR USAA010743

- Difficulty date: June 15, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N524AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23859
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Fs 580
- Part time: 43,790 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 5 INCHES BY 7 INCHES, FRAME STATION 580, S5L.  REPAIR PCW, 5 INCHES BY 7 INCH DOUBLER INSTALLED PER SRM 53-00-01 FIG 202.  (M)
